RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2007, Volume 19, Issue 2, Pages 183–225 (Mi aa109)  

This article is cited in 9 scientific papers (total in 9 papers)

Research Papers

Dirichlet problem in an angular domain with rapidly oscillating boundary: Modeling of the problem and asymptotics of the solution

S. A. Nazarov

Institute of Problems of Mechanical Engineering, Russian Academy of Sciences, St. Peterburg

Abstract: Leading asymptotic terms are constructed and justified for the solution of the Dirichlet problem corresponding to the Poisson equation in an angular domain with rapidly oscillating boundary. In addition to an exponential boundary layer near the entire boundary, a power-law boundary layer arises, which is localized in the vicinity of the corner point. Modeling of the problem in a singularly perturbed domain is studied; this amounts to finding a boundary-value problem in a simpler domain whose solution approximates that of the initial problem with advanced precision, namely, yields a two-term asymptotic expression. The way of modeling depends on the opening $\alpha$ of the angle at the corner point; the cases where $\alpha<\pi$, $\alpha\in(\pi,2\pi)$, and $\alpha=2\pi$ are treated differently, and some of them require the techniques of selfadjoint extensions of differential operators.

Keywords: Dirichlet problem, oscillating boundary, corner point, asymptotics, selfadjoint extension.

Full text: PDF file (377 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2008, 19:2, 297–326

Bibliographic databases:

MSC: 35B40, 35J25
Received: 10.10.2006

Citation: S. A. Nazarov, “Dirichlet problem in an angular domain with rapidly oscillating boundary: Modeling of the problem and asymptotics of the solution”, Algebra i Analiz, 19:2 (2007), 183–225; St. Petersburg Math. J., 19:2 (2008), 297–326

Citation in format AMSBIB
\Bibitem{Naz07}
\by S.~A.~Nazarov
\paper Dirichlet problem in an angular domain with rapidly oscillating boundary: Modeling of the problem and asymptotics of the solution
\jour Algebra i Analiz
\yr 2007
\vol 19
\issue 2
\pages 183--225
\mathnet{http://mi.mathnet.ru/aa109}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2333903}
\zmath{https://zbmath.org/?q=an:1156.35012}
\elib{http://elibrary.ru/item.asp?id=9487754}
\transl
\jour St. Petersburg Math. J.
\yr 2008
\vol 19
\issue 2
\pages 297--326
\crossref{https://doi.org/10.1090/S1061-0022-08-01000-5}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000267653200010}


Linking options:
  • http://mi.mathnet.ru/eng/aa109
  • http://mi.mathnet.ru/eng/aa/v19/i2/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Nazarov, “Asymptotic modeling of a problem with contrasting stiffness”, J. Math. Sci. (N. Y.), 167:5 (2010), 692–712  mathnet  crossref  elib
    2. V. A. Kozlov, S. A. Nazarov, “The spectrum asymptotics for the Dirichlet problem in the case of the biharmonic operator in a domain with highly indented boundary”, St. Petersburg Math. J., 22:6 (2011), 941–983  mathnet  crossref  mathscinet  zmath  isi
    3. Borisov D. Cardone G. Faella L. Perugia C., “Uniform Resolvent Convergence for Strip with Fast Oscillating Boundary”, J. Differ. Equ., 255:12 (2013), 4378–4402  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. Borisov D. Cardone G. Durante T., “Homogenization and norm-resolvent convergence for elliptic operators in a strip perforated along a curve”, Proc. R. Soc. Edinb. Sect. A-Math., 146:6 (2016), 1115–1158  crossref  mathscinet  zmath  isi  elib  scopus
    5. Hewett D.P., Hewitt I.J., “Homogenized boundary conditions and resonance effects in Faraday cages”, Proc. R. Soc. A-Math. Phys. Eng. Sci., 472:2189 (2016), 20160062  crossref  isi  scopus
    6. Delourme B., Schmidt K., Semin A., “On the homogenization of thin perforated walls of finite length”, Asymptotic Anal., 97:3-4 (2016), 211–264  crossref  mathscinet  zmath  isi  scopus
    7. Cardone G., “Waveguides With Fast Oscillating Boundary”, Nanosyst.-Phys. Chem. Math., 8:2 (2017), 160–165  crossref  mathscinet  isi
    8. Semin A., Schmidt K., “On the Homogenization of the Acoustic Wave Propagation in Perforated Ducts of Finite Length For An Inviscid and a Viscous Model”, Proc. R. Soc. A-Math. Phys. Eng. Sci., 474:2210 (2018), 20170708  crossref  mathscinet  isi
    9. Bunoiu R., Cardone G., Nazarov S.A., “Scalar Problems in Junctions of Rods and a Plate II. Self-Adjoint Extensions and Simulation Models”, ESAIM-Math. Model. Numer. Anal.-Model. Math. Anal. Numer., 52:2 (2018), 481–508  crossref  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:405
    Full text:93
    References:43
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019